# SDR MALA010198

- Difficulty date: February 6, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FLAP PANEL 641AT IS CHAFED AT THE AFT END.  REFER TO CELSIUS W/O 19317, TASK 6519 AND SAAB STATEMENT 72SAS1691 AND SB 340-57-012.  MAINTENANCE CHECKED LIMIT, CHAFE DAMAGE IS OUT OF ALLOWABLE LIMIT, REF SAAB SRM 51-10-10.  FOUND TO BE WITHIN LIMITS AS GIVEN IN SAAB STATEMENT 72SAS1691 AND SB340-57-012.  NDTPERFFVNDT006 EDDY CURRENT NO CRACKS NOTED.  FABRICATED NEW CHAFE STRIP FROM .004 SHIM STOCK AND INSTALLED IAW SAAB STATEMENT 72SAS1691.
